# SDR ANCF2012013000111

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 2,320,164 hours, 13,294 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128208
- Part serial: SELACVB012074
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO AILERON SERVO FAULT, IAW AMM 27-93-24-000/400-001A THE ELAC 2 WAS REPLACED TEST ON GROUND SATISFACTORY IAW AMM 27-93-00-710-001-A AND 22-97-710-001-A.
